CSpace
A COUNTEREXAMPLE TO THE YAMABE PROBLEM FOR COMPLETE NONCOMPACT MANIFOLDS
JIN, ZR
1988
Source PublicationLECTURE NOTES IN MATHEMATICS
ISSN0075-8434
Volume1306Pages:93-101
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1988N708400007
PublisherSPRINGER VERLAG
Citation statistics
Cited Times:19[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28554
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
JIN, ZR. A COUNTEREXAMPLE TO THE YAMABE PROBLEM FOR COMPLETE NONCOMPACT MANIFOLDS[J]. LECTURE NOTES IN MATHEMATICS,1988,1306:93-101.
APA JIN, ZR.(1988).A COUNTEREXAMPLE TO THE YAMABE PROBLEM FOR COMPLETE NONCOMPACT MANIFOLDS.LECTURE NOTES IN MATHEMATICS,1306,93-101.
MLA JIN, ZR."A COUNTEREXAMPLE TO THE YAMABE PROBLEM FOR COMPLETE NONCOMPACT MANIFOLDS".LECTURE NOTES IN MATHEMATICS 1306(1988):93-101.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[JIN, ZR]'s Articles
Baidu academic
Similar articles in Baidu academic
[JIN, ZR]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[JIN, ZR]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.